RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1945, Volume 17(59), Number 3, Pages 289–370 (Mi msb6354)  

This article is cited in 15 scientific papers (total in 16 papers)

On the diffusion of waves and the lacunas for hyperbolic equations

I. Petrowsky


Full text: PDF file (8321 kB)

Bibliographic databases:

Received: 12.04.1945
Language: English

Citation: I. Petrowsky, “On the diffusion of waves and the lacunas for hyperbolic equations”, Rec. Math. [Mat. Sbornik] N.S., 17(59):3 (1945), 289–370

Citation in format AMSBIB
\Bibitem{Pet45}
\by I.~Petrowsky
\paper On the diffusion of waves and the lacunas for hyperbolic equations
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1945
\vol 17(59)
\issue 3
\pages 289--370
\mathnet{http://mi.mathnet.ru/msb6354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=16861}
\zmath{https://zbmath.org/?q=an:0061.21309}


Linking options:
  • http://mi.mathnet.ru/eng/msb6354
  • http://mi.mathnet.ru/eng/msb/v59/i3/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. F. Atya, R. Bott, L. Gording, “Lakuny dlya giperbolicheskikh differentsialnykh operatorov s postoyannymi koeffitsientami. I”, UMN, 26:2(158) (1971), 25–100  mathnet  mathscinet  zmath
    2. L. Gording, “Rezkie fronty i lakuny”, UMN, 26:2(158) (1971), 175–181  mathnet  mathscinet  zmath
    3. S. A. Gal'pern, “Fundamental solutions and lacunae of quasihyperbolic equations”, Russian Math. Surveys, 29:2 (1974), 158–169  mathnet  crossref  mathscinet  zmath
    4. I. A. Kipriyanov, L. A. Ivanov, “On lacunae for some classes of equations with singularities”, Math. USSR-Sb., 38:2 (1981), 217–230  mathnet  crossref  mathscinet  zmath  isi
    5. L. Gording, “Rezkie fronty parnykh ostsilliruyuschikh integralov”, UMN, 38:6(234) (1983), 85–96  mathnet  mathscinet  zmath
    6. M. F. Atya, R. Bott, L. Gording, “Lakuny dlya giperbolicheskikh differentsialnykh operatorov s postoyannymi koeffitsientami. II”, UMN, 39:3(237) (1984), 171–224  mathnet  mathscinet  zmath
    7. V. A. Vassiliev, “Sharpness and the local Petrovskii condition for strictly hyperbolic operators with constant coefficients”, Math. USSR-Izv., 28:2 (1987), 233–273  mathnet  crossref  mathscinet  zmath
    8. O. Ya. Viro, “Progress in the topology of real algebraic varieties over the last six years”, Russian Math. Surveys, 41:3 (1986), 55–82  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. N. Varchenko, “On normal forms of nonsmoothness of solutions of hyperbolic equations”, Math. USSR-Izv., 30:3 (1988), 615–628  mathnet  crossref  mathscinet  zmath
    10. N. Kh. Ibragimov, A. O. Oganesyan, “The hierarchy of Huygens equations in spaces with a non-trivial conformal group”, Russian Math. Surveys, 46:3 (1991), 137–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. V. A. Vassiliev, “Geometry of local lacunae of hyperbolic operators with constant coefficients”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 111–123  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. Yu. Yu. Berest, A. P. Veselov, “Huygens' principle and integrability”, Russian Math. Surveys, 49:6 (1994), 5–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. V. I. Arnol'd, “I. G. Petrovskii, Hilbert's topological problems, and modern mathematics”, Russian Math. Surveys, 57:4 (2002), 833–845  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    14. Hayrapetyan S.R., Margaryan V.N., “Estimation of Higher Derivatives of the Solutions for a Class of Almost Hypoelliptic Equations in an Infinite Strip”, J. Contemp. Math. Anal.-Armen. Aca., 45:5 (2010), 293–303  crossref  isi
    15. V. P. Palamodov, “New approaches to inverse scattering”, Russian Math. Surveys, 71:3 (2016), 513–537  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    16. V. A. Vassiliev, “Local Petrovskii lacunas close to parabolic singular points of the wavefronts of strictly hyperbolic partial differential equations”, Sb. Math., 207:10 (2016), 1363–1383  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:1152
    Full text:406

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018